Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are the side effects of Champix ?

Hello Doctor , My husband is trying to quit smoking . He started taking Champix and he is in his second week now where he started taking 2 tablets daily of 1 mg. The feeling of nausea started from day 1 of taking the medicine. But now when the dosage has increased he is feeling much tired and his heart is beating fast since he took the morning tablet today. He also feels hot and then feels cold ... Is this normal? or should he stop taking the tablets? By the way, he is still smoking but fewer than before. Appreciate your Advise. AAAAAAA
Asked On : Thu, 8 Mar 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
he need to stop smoking once he is on a 12 wk program. If he stops smoking probable tachycardia and weakness will reduce an he can continue with Champix. But if he continues to get side effects better stop and and go for Bupropion, if not tried in previous 6 months.
or else if you want urther info plese read the literature on these and cont us or your own GP/PCP/
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor